# SDR CALA2019052000792

- Difficulty date: May 18, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 22,325 hours, 7,890 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Part number: BACC2C4C00392FG
- Condition: Broken
- Location: Spoiler Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP A/C FOUND SPOILER BODY CABLE HANGING IN FWD E&E COMPARTMENT / INTERROGATED PSEU FOUND FAULT CODES 31-52108 GS PRESS A FAULT AND 31-52109 GS PRESS B FAULT. DO NOT DISPATCH. PERFORMED INSPECTION OF SPEED BRAKE CONTROL CABLES SBA-2 & SBB-2 FROM FWD. ACC. COMPTMT. TO RATIO CHANGER. BOTH CABLES ARE SECURE IN POSITION WITH CABLE GUIDES.  ALL PULLEYS ROTATE FREELY.  ALL CABLES, PULLEY BRACKETS & GROMMETS ARE WITH NO DEFECTS. AND 27-09-860-801. FABRICATED SPEED BRAKE CABLE SBA-1 ONLY REF AMM 20-10-91-400-801 VERIFIED FABRICATION OF SPEED BRAKE CABLE SBA-1 PER AMM 20-10-91 -400-801 AND 27-09-860-801. NO DEFECTS NOTED AT THIS TIME.
